# SDR SWAA2019091636898

- Difficulty date: September 11, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,568 hours, 41,448 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 256A22841
- Condition: Faulty
- Location: Le Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, THE LE FLAPS TRANSIT AMBER LIGHT ILLUMINATED AFTER PLACING THE FLAP LEVER TO 1 DEGREE. THE A/C WAS AT 8.000' MSL AND 200 KIAS AND LEVEL. WE RAN THE QRH CHECKLIST LEADING EDGE FLAPS TRANSIT P. 9.12 WE LANDED WITH 15 DEGREES. UNEVENTFUL LANDING & TAXI.  R&R #1 LEADING EDGE SLAT OUTBOARD SENSOR PER AMM.
